# SDR AUS20011258

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 00243002027
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ACTUATOR SUPPORT FITTING CRACKED.
